# SDR ABXR2020091400091

- Difficulty date: September 14, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T14508
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYL INBOARD SKIN IS BENT AND CREASED AT NAC STA 240.  MARKED NR 1 PYLON INBOARD SKIN AT NAC STA 240, FOUND TO BE OUT OF LIMITS IAW B767 SRM 54-51-01.  ALLOWABLE DAMAGE 1 DETAIL III.  REPAIRED BLENDED AREA, IAW REA NR 47416REA06.
